MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICAUOMONITOREVAL; SENSICA URINE OUTPUT SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICAUOMONITOREVAL; SENSICA URINE OUTPUT SYSTEM
Model Number SCCS1002E
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sensica device was very inconsistent in its response to touch.It had touchscreen issues.Per information received from customer on 17april23, unit was in bd control and was marked as evaluation unit and issue was found during testing and was not used on human trial.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
SENSICAUOMONITOREVAL
Common Device Name
SENSICA URINE OUTPUT SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16823063
Report Number1018233-2023-02915
Device Sequence Number7014417
Product Code EXS
UDI-Device Identifier00801741219016
UDI-Public00801741219016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS1002E
Device Catalogue NumberSCCS1002E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown